MAUDE Adverse Event Report: BIOMET 3I 3I T3 SHORT EXTERNAL HEX PARALLEL WALLED IMPLANT, 5MM(D) X 5MM(L); DENTAL IMPLANT

BIOMET 3I 3I T3 SHORT EXTERNAL HEX PARALLEL WALLED IMPLANT, 5MM(D) X 5MM(L); DENTAL IMPLANT
Model Number BOES505
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported stuck mount.The implant mount did not come off.The doctor was able to respond by exchanging the same product number and lot number.In particular, there is no difference in technique from usual.No health hazard.The procedure was completed using another implant or another device.Tooth site # 18.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).
 
Additional Manufacturer Narrative
Zimvie received one (1) boes505, (3i t3® short external hex parallel walled implant, 5mm(d) x 5mm(l)) for evaluation.Visual evaluation of the as returned product identified the implant and mount with signs of use, wear.The mount has markings around the hex region suggesting it was over torqued.During a functional test the mount does not separate from the implant.The coob is non-verifiable as the implant and mount have signs of being used and the product was returned outside of its original packaging, the condition of the product when delivered to the customer is unknown / non-verifiable.This complaint refers to the specific device being investigated for this complaint record.Dhr review was completed for the subject lot number 2021120124.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2021120124 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿does not disengage/release.¿ the customer did not submit images for the reported event.Ifu review: documents reviewed: biomet 3i dental implant ifu p-iis086gi rev.J 2022/08.Information identified: "warnings" & "contraindications" based on the investigation and risk management file review as per rmf rm-00053-haz rev.11, the most likely root causes determined from the investigation are missing or confusing instructions for use, torque applied during placement/seating exceeds recommended value.Therefore, based on the available information, and functional testing a device malfunction did occur.The reported coob was non-verifiable since the condition of the product/packaging when received by the customer was unknown / non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
3I T3 SHORT EXTERNAL HEX PARALLEL WALLED IMPLANT, 5MM(D) X 5MM(L)
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key16875884
Report Number0001038806-2023-00860
Device Sequence Number12220074
Product Code DZE
UDI-Device Identifier00844868033639
UDI-Public(01)00844868033639(17)270107(10)2021120124
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150571
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberBOES505
Device Catalogue NumberBOES505
Device Lot Number2021120124
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2023
Supplement Date Received by Manufacturer04/20/2023
Initial Report FDA Received Date05/05/2023
Supplement Report FDA Received Date10/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/07/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age61 YR
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic